# SDR DALA2019052703447

- Difficulty date: May 27, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 57,402 hours, 5,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND OVERHEAD EMERGENCY LIGHT INOP BETWEEN SEATS 11B AND C. REMOVED CEILING PANEL. RECONNECTED PLUG D6043P PER B757 WDM 33-51-63.OPS CHECK GOOD PER B757 AMM 33-51.
